# SDR DALA14003393145

- Difficulty date: January 11, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN AT FRAME 21+6" AND BETWEEN STRINGERS 6-7L.  FOUND WITHIN LIMITS IAW SRM 53-11-11.
